MAUDE Adverse Event Report: BIOMET 3I CERTAIN® GOLD-TITE® LARGE HEXED SCREW; DENTAL SCREW

BIOMET 3I CERTAIN® GOLD-TITE® LARGE HEXED SCREW; DENTAL SCREW
Model Number ILRGHG
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Patient identifier , age and date of birth, patient sex, first/given name: unknown / not provided.Pma/510(k) number k072642.
 
Event or Problem Description
It was reported that the gold screw was fractured.The procedure was concluded with other screws, the affected dental positions are unknown and the patient did not suffer any impact on his health.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The following sections have been updated: h3: device evaluated by manufacturer: change ¿no' to 'yes' one certain® gold-tite® large hexed screw (ilrghg) was returned for investigatio.Visual inspection of the as returned product identified worn markings due to usage and a fractures at the threads.Functional testing to recreate the reported event could not be performed due to the nature of the device and event.Device history record (dhr) review was completed for the subject lot number (1224062).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (1224062) for similar event and no other complaint was identified.October post market trending was reviewed and there were no actionable events or corrective actions for the reported event or device.Based on the available information, device malfunction did occur and the reported event was confirmed.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CERTAIN® GOLD-TITE® LARGE HEXED SCREW
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12313172
Report Number0001038806-2021-01508
Device Sequence Number14528489
Product Code DZE
UDI-Device Identifier00844868006121
UDI-Public(01)00844868006121(17)231227(10)1224062
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K972444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/27/2023
Device Model NumberILRGHG
Device Catalogue NumberILRGHG
Device Lot Number1224062
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2021
Supplement Date Received by Manufacturer01/05/2022
Initial Report FDA Received Date08/12/2021
Supplement Report FDA Received Date01/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/28/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown